Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Had normal period. On asmita. Gaining weight, rashes and uneasiness. Why pain?

Hi I am 42years weigh80kg all parameters normal .I had periods every15days during last 2years I went to a Gynaec after sonography and all tests she put me on ASMITA tab and I started gaining weigh.I stopped them in November2011 but my periods are same problem.I am tired sick using napkins,rashesh and uneasiness.Myself a veterinarian and do understand all physilogy, pharmacology .Cant check myself internally.I always had tremendous pain in my right side.I had a c.s. and a only child who is now18yrs.Pl help.Dr.Priyamvada Siras
Asked On : Thu, 10 May 2012
Answers:  2 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
thank you for your query.
Asmita could be the reason for your weight gain definitely.
The reasons for your irregular periods could be your age which is peri menopausal and resultant hormonal changes.
other causes are endometrial hyperplasia, endometrial polyps, cervical polyps, ovarian cysts etc.
Of course, stress, anxiety, weight gain, travelling, emotional upheavals can cause such bleeding.
other medications cross reacting could result in this picture.
Your recent thyroid, prolactin and blood sugar levels need to be tested.
Please go for an internal check up again, and go for a reliable trans vaginal pelvic colour doppler.
In absence of positive findings on both, you could have hormonal tests to confirm peri menopause.
Take care.
Answered: Mon, 11 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

OBGYN Dr. Sree Gouri SR's  Response
May 2013
Thanks for the query.
Better to go for D&C once to exclude the endometrial pathology.
D&C can work as diagnostic and therapeutic manner also.
If the histopathology shows normal picture and/or bleeding stops after D&C it is good.
If the problem continues you can go for minera intrauterine device. Which can control the bleeding initially and later end in amenorrhea.
Take care.

Answered: Mon, 11 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor